# SDR CALA2017022600489

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 60,253 hours, 21,187 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 0579
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 34,465 hours, 17,111 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

ALT WARNING HORN 35700 CABIN GOT TO 15500 O2 MASKS DEPLOYED PERFORMED DIGITAL CABIN PRESSURE CONTROLLER (DCPC) BITE PROCEDURE FOR BOTH NR 1 AND NR 2 CPC REF AMM 21-31-00-810-801. FOUND NO EXISTING FAULTS FOR BOTH CONTROLLERS AND NO FAULT HISTORY FOR THE NR 1 CONTROLLER. FOUND FAULT HISTORY FOR THE NR 2 CPC ON THE LAST FLIGHT LEG WITH THE FOLLOWING MESSAGES: SYS WIRING 001, OFV LRU FAIL 019, SEL PNL LRU FAIL 016. PERFORMED GROUND TEST AND SYSTEM STATUS TEST ON ON BOTH CONTROLLERS WITH NO FAULTS NOTED. REPLACED OUTFLOW VALVE. ALL TESTS OF CPC 1&2 PASSED.
